# SDR IPXA2020062977053

- Difficulty date: April 23, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft serial: 48805
- Aircraft time: 78,606 hours, 14,572 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN FLOOR SEAT TRACK STA 1381 -1521 X=8.50 HAS CORROSION.REPAIRED CORRODED SEAT TRACK IN MAIN CARGO BETWEEN STA 1371 AND 1531 X=8.50 IAW SRM 53-00-52 REPAIR 1 FIG 201 AND EA 011-5310-01-A8188 , EO MD11-5310-76615A.  (MAJOR)
